# SDR GTIA2017060801975

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 4,215 hours, 1,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR ASSIST BOTTLE PRESSURE WAS LOW. . SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00
